13000 / 13101 - Publikace - 2015

13000 / 13101 - katedra matematiky

Publikační činnost 2015

Články v časopisech WoS

MATOUŠEK, M. a P. PTÁK. Characterization of Boolean Algebras in Terms of Certain States of Jauch-Piron Type. International Journal of Theoretical Physics. 2015, 54(12), 4476-4481. ISSN 0020-7748. DOI 10.1007/s10773-015-2638-7.

DE SIMONE, Anna, P. PTÁK a M. NAVARA. States on systems of sets that are closed under symmetric difference. Mathematische Nachrichten. 2015, 288(17-18), 1995-2000. ISSN 0025-584X. DOI 10.1002/mana.201500029.

DE SIMONE, A. a P. PTÁK. On the Farkas lemma and the Horn Tarski measure-extension theorem. Linear Algebra and Its Applications. 2015, 481 243-248. ISSN 0024-3795. DOI 10.1016/j.laa.2015.05.002.

HAMHALTER, J. Dye's Theorem and Gleason's Theorem for AW*-algebras. Journal of Mathematical Analysis and Applications. 2015, 422(2), 1103-1115. ISSN 0022-247X. DOI 10.1016/j.jmaa.2014.09.040.

ADÁMEK, J., L. SOUSA a J. VELEBIL. Kan injectivity in order-enriched categories. Mathematical Structures in Computer Science. 2015, 25(1), 6-45. ISSN 0960-1295. DOI 10.1017/S0960129514000024.

TIŠER, J. a L. ZAJÍČEK. A criterion of Gamma-nullness and differentiability of convex and quasiconvex functions. Studia Mathematica. 2015, 227(2), 149-164. ISSN 0039-3223. DOI 10.4064/sm227-2-5.

SCHLUMPRECHT, T. On Zippin's Embedding Theorem of Banach spaces into Banach spaces with bases. Advances in Mathematics. 2015, 274 833-880. ISSN 0001-8708. DOI 10.1016/j.aim.2015.02.004.

CHETCUTI, T., J. HAMHALTER a H. WEBER. The order topology for a von Neumann algebra. Studia Mathematica. 2015, 230(2), 95-120. ISSN 0039-3223. DOI 10.4064/sm8041-1-2016.

HERMANN, P. et al. Fractal and stochastic geometry inference for breast cancer: a case study with random fractal models and Quermass-interaction process. Statistics in Medicine. 2015, 34(18), 2636-2661. ISSN 0277-6715. DOI 10.1002/sim.6497.

BALAN, A., A. KURZ a J. VELEBIL. Positive fragments of coalgebraic logics. Logical Methods in Computer Science. 2015, 11(3), 1-51. ISSN 1860-5974. DOI 10.2168/LMCS-11(3:18)2015.

RUKAVIČKA, J. A note on divisors of multinomial coefficients. Archiv der Mathematik. 2015, 104(6), 531-537. ISSN 0003-889X. DOI 10.1007/s00013-015-0770-5.

Články v ostatních periodikách


OLŠÁK, P. The CTU style template for student theses. TUG Boat. 2015, 36(2), 130-132.

Stati ve sbornících konferencí

DEMLOVÁ, M. Written tests with closed books as a tool for assessing understanding and competencies. In: 14th International Conference on Applied Mathematics (APLIMAT 2015). 14th Conference on Applied Mathematics, APLIMAT 2015, Bratislava, 2015-02-03/2015-02-05. Bratislava: Slovak University of Technology, 2015. s. 207-212. ISBN 978-80-227-4314-3. Dostupné z: http://www.proceedings.com/25917.html

BALAN, A., A. KURZ a J. VELEBIL. Extensions of functors from Set to V-cat. In: Leibniz International Proceedings in Informatics. 6th Conference on Algebra and Coalgebra in Computer Science (CALCO 2015), Nijmegen, 2015-06-24/2015-06-26. Dagstuhl: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, 2015. s. 17-34. ISSN 1868-8969. ISBN 978-3-939897-84-2. DOI 10.4230/LIPIcs.CALCO.2015.17.

Stránka vytvořena 15.01.2021 05:00:01
Za obsah odpovídá: RNDr. Patrik Mottl, Ph.D.